On Maps which Preserve Equality of Distance in $F^{*}$-spaces

Volume 56 / 2008

Dongni Tan Bulletin Polish Acad. Sci. Math. 56 (2008), 225-230 MSC: Primary 46A99. DOI: 10.4064/ba56-3-5

Abstract

We prove that every map $T$ between two $F^{*}$-spaces which preserves equality of distance and satisfies $T(0)=0$ is linear.

Authors

  • Dongni TanSchool of Mathematical Sciences
    Nankai University
    Tianjin 300071, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image